You are right in suspecting your symptoms to be a side effect of 'nasonex - mometasone - a nasal steroid.'
Though it is generally considered a safe preparation , some rare cases might have - unusual nasal bleeding or irritation/pain, blood-tinged mucus/phlegm.
You should not panic, discontinue using the nasal steroids, use some nasal saline drops; and consult your doctor.
Let us know if you need any further information.
I am one of those 'supposedly' rare cases. I used nasonex in the past years off and on. Doctors kept saying it was a rare side effect to have nose bleeds, yet I can't even get to the end of the complaints on the internet about nose bleeds from nasonex! Well, my nose bleeds started with nasonex, the first time around was in the '90's, and no one seemed to know then that the nose bleeds were a side effect, although I kept having them and realized then that they occurred after using nasonex. Later, around 2007, I was told by a doctor, that it wouldn't be a bad idea to try it again, that it was actually a good drug. Now, I can tell you, it has been four years since I stopped that drug, and every winter since, and other times after using Nasonex during 2007, when the air gets dry, I loose over five pints of blood, and don't tell me that's all the blood we have, because it was measured in a bag in the ER! It appears that my sinuses are PERMANENTLY DAMAGED!!!! I keep getting told that I should file a class action lawsuit against Nasonex! The last nose bleed I had, my family thought that they were loosing me for sure. It's extreme, and let me tell you, I never had a nosebleed in my life before I used nasonex. I believe this is a very dangerous drug, and I don't know why it is still being allowed as a drug, or any steroid for the nose. I'm sure it's a big money maker, It seems to me, that if anyone uses this drug long enough, they will get the same damage, not side effect, DAMAGE!!!! don't you see, doctors . . . some drugs are just not safe, I don't care if you say that it's a 'rare' side effect, try to find the end of nosebleed complaints on the internet concerning nasonex!! It has ruined my life, seriously.
I have been having problems with Nasanex to. And bad eye pressure pain